RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 173–186 (Mi znsl50)  

This article is cited in 2 scientific papers (total in 2 papers)

On the zeros of the $L$-function associated with the cubic theta function

N. V. Proskurin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2105–2114

UDC: 517.3
Received: 25.09.2007

Citation: N. V. Proskurin, “On the zeros of the $L$-function associated with the cubic theta function”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 173–186; J. Math. Sci. (N. Y.), 150:3 (2008), 2105–2114

Citation in format AMSBIB
\Bibitem{Pro07}
\by N.~V.~Proskurin
\paper On the zeros of the $L$-function associated with the cubic theta function
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 173--186
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl50}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2105--2114
\crossref{https://doi.org/10.1007/s10958-008-0125-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349104481}


Linking options:
  • http://mi.mathnet.ru/eng/znsl50
  • http://mi.mathnet.ru/eng/znsl/v350/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Proskurin, “Computation of zeros of $L$-function associated with the cubic theta-function”, J. Math. Sci. (N. Y.), 157:4 (2009), 646–654  mathnet  crossref  zmath
    2. O. M. Fomenko, “On Epstein's zeta function. II”, J. Math. Sci. (N. Y.), 166:2 (2010), 214–221  mathnet  crossref  mathscinet  zmath  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:146
    Full text:55
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019